Affordable Access

Publisher Website

Tensor Rings under Field Extensions

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
231
Issue
1
Identifiers
DOI: 10.1006/jabr.2000.8367

Abstract

Abstract We prove that a finite localization of the tensor ring Fk〈X〉, where F is a finite Galois or simple purely inseparable extension of k of degree n, gives rise to a ring S such that S⊗kF is isomorphic to a full n×n matrix ring over a free ideal ring.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments